# SDR 2004F00070

- Difficulty date: December 24, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 577957
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF SEATTLE, WA, NR 2 ENIGNE FIRE INDICATION WITH FIRE BELL AND LIGHT.  ACCOMPLISHED APPROPRIATE CHECKLIST.  EMERGENCY DECLARED AND AIRCRAFT LANDED SEA WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE HEATER-FUEL DE-ICE DUCT.  ENGINE RUN AND LEAK CHECK NORMAL.  (M)
